# SDR MALA020258

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3525, SEAT 3B/C LIFE VESTS NEED TO BE SECURED UNDER SEAT.  MAINTENANCE RESECURED SEATS, ALL CHECKS GOOD AT THIS TIME.
